按条件检索“223”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: SCOPUS × 出版年: 2014 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. On some complex differential and difference equations concerning sharing function SCOPUS SCIE

作者:Wang, Hua; Yang, Lian-Zhong; Xu, Hong-Yan

作者机构:[Wang, Hua; Xu, Hong-Yan] Jingdezhen Ceram Inst, Dept Informat & Engn, Jingdezhen 333403, Jiangxi, Peoples R China.; [Yang, Lian-Zhong] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2014

资源类型:期刊论文

WOS:000349785300001

2. A Note on Meromorphic Solutions of Linear Partial Differential Equations of Second Order SCOPUS SCIE

作者:Hu, Pei-Chu; Li, Bao Qin

作者机构:[Hu, Pei-Chu] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Li, Bao Qin] Florida Int Univ, Dept Math, Miami, FL 33199 USA.

来源:COMPLEX ANALYSIS AND OPERATOR THEORY,2014,Vol.8,Issue.6,1173-1182

WOS被引数:3

资源类型:期刊论文

WOS:000339808100002

3. A complete representation theorem for G-martingales SCOPUS SCIE

作者:Peng, Shige;Song, Yongsheng;Zhang, Jianfeng

作者机构:[Peng, S] School of Mathematics, Shandong University, Jinan, China;[ Song, Y] Academy of Mathematics and Systems Science, CAS, Beijing, China;[ Zhang, J] Department of Mathematics, University of Southern California, Los Angeles, CA, United States

来源:Stochastics: An International Journal of Probability and Stochastic Processes,STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES,2014,Vol.86,Issue.4,609-631

WOS被引数:4

资源类型:期刊论文

WOS:000340170700004

4. A Mixed Element Method for the Desorption-Diffusion-Seepage Model of Gas Flow in Deformable Coalbed Methane Reservoirs EI SCOPUS SCIE

作者:Yang, Lei

作者机构:[Yang, L]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

资源类型:期刊论文

WOS:000344669600001

5. Lower bounds of shortest vector lengths in random NTRU lattices EI SCOPUS SCIE

作者:Bi, Jingguo; Cheng, Qi

作者机构:[Bi, Jingguo] Tsinghua Univ, Inst Adv Study, Beijing 100084, Peoples R China.; [Bi, Jingguo; Cheng, Qi] Univ Oklahoma, Sch Comp Sci, Norman, OK 73019 USA.; [Bi, Jingguo] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Bi, Jingguo] State Key Lab Math Engn & Adv Comp, Wuxi, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2014,Vol.560,Issue.P2,121-130

资源类型:期刊论文

WOS:000347601100003

6. An Efficient Estimation of the Mean Residual Life Function with Length-Biased Right-Censored Data EI SCOPUS SCIE

作者:Wu, Hongping; Luan, Yihui

作者机构:[Wu, Hongping; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, Hongping] China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

WOS被引数:1

资源类型:期刊论文

WOS:000337841800001

7. The E2-Hamiltonian Property of Circuit Graphs of Matroids SCOPUS SCIE

作者:Fan, Hao; Liu, Guizhen

作者机构:[Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ARS COMBINATORIA,2014,Vol.113,299-305

资源类型:期刊论文

WOS:000329883500025

8. 测度链上p-Laplacian算子的Sturm-Liouville边值问题的正解 CSCD SCOPUS

作者:张克玉;王建国;徐家发

作者机构:[张克玉] 齐鲁师范学院数学学院, 济南, 山东 250013, 中国.;[王建国] 齐鲁师范学院数学学院, 济南, 山东 250013, 中国.;[徐家发] 山东大学数学学院, 济南, 山东 250199, 中国

来源:数学学报,Acta Mathematica Sinica,2014,Vol.57,Issue.5,993-1000

资源类型:期刊论文

9. Correction and improvement on several results in quantitative logic EI SCOPUS SCIE

作者:Li, Cheng; Liu, Hua-Wen; Wang, Guo-Jun

作者机构:[Li, Cheng; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Guo-Jun] Shaanxi Normal Univ, Inst Math, Xian 710062, Peoples R China.; [Wang, Guo-Jun] Xi An Jiao Tong Univ, Ctr Sci Res, Xian 710049, Peoples R China.

来源:INFORMATION SCIENCES,2014,Vol.278,555-558

WOS被引数:1

资源类型:期刊论文

WOS:000338390100037

10. Stochastic Maximum Principle for Mean-Field Type Optimal Control Under Partial Information EI SCOPUS SCIE

作者:Wang, G.;Zhang, C.;Zhang, W.

作者机构:[Wang, G] School of Control Science and Engineering, Shandong University, Jinan 250061, China, School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China;[ Zhang, C] School of Control Science and Engineering, Shandong University, Jinan 250061, China;[ Zhang, W] College of Information and Electrical Engineering, Shandong University of Science and Technology, Qingdao 266590, China

来源:IEEE Transactions on Automatic Control,IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2014,Vol.59,Issue.2,522-528

WOS被引数:32

资源类型:期刊论文

WOS:000330767500026

11. Linear Quadratic Nonzero Sum Differential Games with Asymmetric Information EI SCOPUS SCIE

作者:Chang, Dejian; Xiao, Hua

作者机构:[Chang, Dejian] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Chang, Dejian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xiao, Hua] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

WOS被引数:2

资源类型:期刊论文

WOS:000340451400001

12. Neighbor sum distinguishing total colorings via the Combinatorial Nullstellensatz SCOPUS SCIE

作者:DING LaiHao;WANG GuangHui;YAN GuiYing

作者机构:[Ding, L.H] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, G.H] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Yan, G.Y] Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 10080, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.9,1875-1882

WOS被引数:28

资源类型:期刊论文

WOS:000340568600008

13. Partially Observed Time-Inconsistency Recursive Optimization Problem and Application SCOPUS SCIE SSCI

作者:Haiyang Wang;ZhenWu

作者机构:[Wang, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of Optimization Theory and Applications,JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,2014,Vol.161,Issue.2,664-687

WOS被引数:3

资源类型:期刊论文

WOS:000334504000019

14. Second-order schemes for solving decoupled forward backward stochastic differential equations SCOPUS SCIE

作者:ZHAO WeiDong;LI Yang;FU Yu

作者机构:[Zhao, W.D] School of Mathematics, Shandong University, Jinan, 250100, China;[ Li, Y] College of Science, University of Shanghai for Science and Technology, Shanghai, 200093, China;[ Fu, Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.4,665-686

WOS被引数:3

资源类型:期刊论文

WOS:000333080500001

15. A two-grid expanded mixed element method for nonlinear non-Fickian flow model in porous media EI SCOPUS SCIE

作者:Liu, Wei; Li, Xindong; Zhao, Qingli

作者机构:[Liu, Wei] Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.; [Li, Xindong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhao, Qingli] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2014,Vol.91,Issue.6,1299-1314

WOS被引数:3

资源类型:期刊论文

WOS:000340826000010

16. Linear Stability of Elliptic Lagrangian Solutions of the Planar Three-Body Problem via Index Theory SCOPUS SCIE

作者:Hu, Xijun; Long, Yiming; Sun, Shanzhong

作者机构:[Hu, Xijun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Long, Yiming] Nankai Univ, Chern Inst Math, Tianjin 300071, Peoples R China.; [Long, Yiming] Nankai Univ, LPMC, Tianjin 300071, Peoples R China.; [Sun, Shanzhong] Capital Normal Univ, Dept Math, Beijing 100048, Peoples R China.; [Sun, Shanzhong] Beijing Ctr Math & Informat Interdisciplinary Sci, Beijing 100048, Peoples R China.

来源:ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,2014,Vol.213,Issue.3,993-1045

WOS被引数:12

资源类型:期刊论文

WOS:000338126400007

17. Maximum principle for anticipated recursive stochastic optimal control problem with delay and L,vy processes CSCD SCOPUS SCIE

作者:Li Na; Wu Zhen

作者机构:[Li, N] School of Mathematics, Shandong University, Jinan, 250100, China, Mathematics Department, QiLu Normal Institute, Jinan, 250013, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:高校应用数学学报B辑,APPLIED MATHEMATICS-A JOURNAL OF CHINESE UNIVERSITIES SERIES B,2014,Vol.29,Issue.1,67-85

WOS被引数:4

资源类型:期刊论文

WOS:000333153400007

18. Weak and Strong Limit Theorems for Stochastic Processes under Nonadditive Probability SCOPUS SCIE

作者:Chen, Xiaoyan; Chen, Zengjing

作者机构:[Chen, Xiaoyan] Ajou Univ, Grad Dept Financial Engn, Suwon 443749, South Korea.; [Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000331838000001

19. Relationship between maximum principle and dynamic programming for stochastic differential games of jump diffusions EI SCOPUS SCIE

作者:Shi, Jingtao

作者机构:[Shi, Jingtao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Shi, Jingtao] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF CONTROL,2014,Vol.87,Issue.4,693-703

WOS被引数:1

资源类型:期刊论文

WOS:000332205200003

20. Relationship between maximum principle and dynamic programming principle for stochastic recursive optimal control problems of jump diffusions EI SCOPUS SCIE

作者:Jingtao Shi

作者机构:[Shi, J] School of Mathematics, Shandong University, Jinan 250100, China

来源:Optimal Control Applications and Methods,OPTIMAL CONTROL APPLICATIONS & METHODS,2014,Vol.35,Issue.1,61-76

WOS被引数:1

资源类型:期刊论文

WOS:000329753000004

共 12 页, 223 条记录

TOP